# SDR DALA2024121611742

- Difficulty date: December 11, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N503DN
- Make and model: Airbus A350-941
- Aircraft serial: 0149
- Aircraft time: 30,201 hours, 3,002 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E O/B CLOSE OUT RIB CRACKED.  REPLACED RIB REF AIRBUS A350 DRAWING V57452092. (LP# 0705117)
